# SDR 20001212SH005

- Difficulty date: November 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- Aircraft time: 25,341 hours, 42,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 1631 - EMERGENCY LIGHTS CAME ON DURING FLIGHT.  COULD NOT TURN OFF UNLESS SWITCH WAS IN OFF POSITION, IN ARM, POSITION LIGHTS STAYED ON CONTINUOUSLY.  RESET DID NOT HELP.  CLEANED AND INSPECTED WIRING CONNECTIONS 9811 P73, 9811 P162, 9811 P20, 9811 TB14, AND 3351-P1.  ENSURED ALL CONNECTOR PINS SECURED.  SYSTEM OPERATIONALLY CHECKED GOOD.  (X)
